Aa
A
A
Close
Avatar universal
Ilink between RAI therapy and eye sight
I have had radioactive iodine treatment for thyoid cancer and  since the treatment I have been experiencing "eye flashing" things seem to look like they are breathing when I look at them and I have been experiencing dry eye and burning sensation. I did not know if any studies of side effects where out there regarding any correlation between them
Cancel
1 Answers
Page 1 of 1
233488 tn?1310696703
That could be due to RAI induced hypothyroidism. See an eye MD ophthalmologist for an evaluation. Find one near you at www.aao.org

JCH MD
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
Top Eye Care Answerers
Avatar m tn
Blank
SoftwareDeveloper
CO
177275 tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar f tn
Blank
achillea
CA
Avatar f tn
Blank
CBCT
Trumbull, CT
Avatar f tn
Blank
Anomalychick
Jacksonville, FL
Avatar m tn
Blank
KayakerNC
NC